# SDR FDEA201409172636

- Difficulty date: September 17, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102517
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 680 STRINGER 26 - 27L FRAME UPPER FLANGE DENTED.  REPAIRED IAW EA F-5310-T0311435 P1.  REPAIR CLASSIFIED AS MAJOR.
